Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-6  
 Basket 
Equivariant characteristic classes of external and symmetric products of varieties
Authors: Maxim, Laurentiu; Schürmann, Jörg
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Geometry & Topology
Volume: 1
Start Page: 471
End Page: 515
Document Type: Article
ID: 734251.0
 
Full text / Content available
Characteristic classes of mixed Hodge modules and applications
Authors: Maxim, Laurentiu; Schürmann, Jörg
Title of Book: Schubert varieties, equivariant cohomology and characteristic classes
Start Page: 159
End Page: 202
Place of Publication: Zürich
Publisher: European Mathematical Society
Date of Publication (YYYY-MM-DD): 2018
Document Type: InBook
ID: 735933.0
 
Full text / Content available
Characteristic classes of symmetric products of complex quasi-projective varieties
Authors: Cappell, Sylvain; Maxim, Laurentiu; Schürmann, Jörg; Shaneson, Julius; Yokura, Shoji
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Journal für die Reine und Angewandte Mathematik
Volume: 728
Start Page: 35
End Page: 63
Document Type: Article
ID: 734043.0
 
Full text / Content available
Characteristic classes of singular toric varieties
Authors: Maxim, Laurentiu G.; Schürmann, Jörg
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Communications on Pure and Applied Mathematics
Volume: 68
Issue / Number: 12
Start Page: 2177
End Page: 2236
Document Type: Article
ID: 716618.0
 
Full text / Content available
Characteristic classes of singular toric varieties
Authors: Maxim, Laurenţiu; Schürmann, Jörg
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Electronic Research Announcements in Mathematical Sciences
Volume: 20
Start Page: 109
End Page: 120
Document Type: Article
ID: 709025.0
 
Full text / Content available
Twisted genera of symmetric products
Authors: Maxim, Laurentiu; Schürmann, Jörg
Date of Publication (YYYY-MM-DD): 2012
Title of Journal: Selecta Mathematica New Series
Volume: 18
Issue / Number: 1
Start Page: 283
End Page: 317
Document Type: Article
ID: 644442.0
 
Full text / Content available
Entries: 1-6  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.